Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Jacksonville, FL

June 13, 2016Gilchrist County, Florida

NWS Jacksonville, FL issued this special weather statement at Jun 13, 2016, 9:21 PM EDT for Gilchrist County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2016, 9:21 PM EDT (01:21 UTC)
Expired
Jun 13, 2016, 9:45 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL

County Gilchrist County, FL

The radar

The Jacksonville radar (KJAX), 112 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1616 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1323 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

425 
WWUS82 KJAX 140121
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 PM EDT MON JUN 13 2016
 
FLZ022-036-140145-
ALACHUA FL-COLUMBIA FL-
921 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLUMBIA AND
NORTHWESTERN ALACHUA COUNTIES UNTIL 945 PM EDT...

AT 921 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HIGH SPRINGS...OR 9 MILES WEST OF WORTHINGTON SPRING. THIS STORM WAS
NEARLY STATIONARY.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
ALACHUA...HIGH SPRINGS AND FORT WHITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2997 8256 2994 8253 2995 8252 2988 8243
      2973 8257 2980 8266 2983 8266 2983 8269
      2986 8273 2988 8275 2989 8275 2990 8276
TIME...MOT...LOC 0121Z 034DEG 2KT 2988 8257 

$$

HESS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 13, 2:37 PM EDT, 6 hours 44 minutes earlier.

Area forecast discussion, Jun 13, 2:37 PM EDT, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
237 PM EDT MON JUN 13 2016

.SHORT TERM /Through Thursday/...

Upper ridge over the area with plenty of sun and compressed
convective activity has led to a rather hot day across the entire
region. Heat indices, as expected, reached around 105 degrees at
most locations. SSI is currently sitting at 97 degrees which ties
the old record of 97 set in 1998. A few isolated showers have just
started to show up but the dry air aloft is winning the battle
thus far. Still expecting scattered storms to develop across
inland northeast Florida this afternoon, mainly south of the I-10
corridor where moisture levels and seabreeze boundaries will be
more supportive. Still cannot rule out an isolated strong to
severe storm with damaging wind gusts being the main threat.
Activity should wind down fairly quickly after sunset with another
muggy night expected. Some patchy fog may develop across inland
southeast Georgia late tonight but confidence is not high enough
to include in the TAF's at this time.

A surface trough will washout near the Altamaha River basin early
this evening. The upper ridge will shift to our east overnight and
this will bring a transition to a moist southwest steering flow on
Tuesday. This will bring a threat of at least scattered storms to
the entire area with a few strong to severe storms again possible.
Tuesday will be another hot one with heat indices again topping
out around 105 degrees.

Wed through Thu night...1000-500 mb SW steering flow develops
between a lingering trough axis just north of the forecast area
and high pressure ridge axis across south Florida. High moisture
content with precipitable water values between 1.8-2 inches
combined with weak mid level forcing as a 500 mb trough axis
deepens across the region favor above normal rain chances under a
dominant west coast sea breeze regime with little to no inland
progression of the east coast sea breeze. Wed...Showers and
t'storms will move inland across the Suwanee River Valley along
the west coast sea breeze and across inland SE Ga closer to the
surface front through the late morning and early afternoon with
more isolated airmass t'storms popping up elsewhere with the
highest rain chances advertised across SE Ga and our eastern NE
Florida into the afternoon and early evening hours. Thu...the mid
level trough axis will begin to shift southward shifting the
deepest mean layer moisture across NE Fl into the afternoon while
drier air begins to filter across our NW Ga zones. Still expect a
similar convective regime as to Wed with a dominant west coast sea
breeze...but a decrease in coverage of rainfall across our NNW Ga
zones near the Altamaha River basin due to drier air into the
afternoon/evening hours.

Isolated strong to severe storms possible but warm 500 mb temps
around -6 to -7 will limit severe storm potential. Main convective
concern will be wet downbursts. Temperatures will trend near to
slightly above climo across the eastern zones with highs in the
lower 90s...while earlier onset of convection and increased cloud
cover across our western zones will bring slightly cooler high
temps in the upper 80s. Muggy overnight conditions expected with
lows ranging in the 70s. Afternoon heat index values will top out
near 100 deg, give or take a few degrees.

&&

.Long term...Fri through Mon...

An unsettled weather pattern at least for the first half of the
weekend as surface low pressure forms offshore of the CONUS
Atlantic coast Fri-Sat and a trailing cold front presses southward
across the local area. There is model consistency between the GFS
and ECMWF with the formation of a second surface low along the
surface trough axis later this weekend but there is significant
discrepancy on where this formation will form with the 12Z GFS
advertising the low just east of the local Atlantic coast Sunday
while the ECMWF indicated a low much farther north offshore of New
England. Regardless of the exact synoptic pattern...advertised
local impacts into the weekend as elevated rain chances Fri-Sat
with the potentially for locally heavy training cells along some
portion of the Atlantic coast under moderate and moist onshore
flows. Advertised a decrease in rain chances Sun-Mon with the 12Z
ECMWF remaining consistent with prior runs of a drier and stable
airmass under NW steering flow and surface high pressure ridge
axis. Temperatures will trend below climo Fri/Sat due to cloud
cover and cooler stable onshore flow with a gradual warm-up to
near climo next week.

&&

.AVIATION...
Still thinking that GNV stands the best chance of seeing a
thunderstorm this afternoon and confidence was high enough to go
ahead and add TSRA and MVFR conditions there for a couple of
hours. We also kept VCTS at VQQ this afternoon. At the remaining
TAF sites, any shower or storm development is expected to remain
too isolated to support any inclusion in the TAFs.

&&

.MARINE...

A surface trough will washout across our Georgia waters this
evening. South to southwest flow will then become re-established
with offshore flow increasing Wednesday through the end of the
week. SCEC conditions are expected Wednesday night through Friday
night with even a chance for SCA conditions over the offshore
zones Thursday night. There is some chance for a surge of
northeast winds to reach our waters this coming weekend but
confidence is low in this scenario at this time.

Rip Currents: Low Risk

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  95  74  91 /  10  50  30  60
SSI  79  91  76  89 /  10  30  30  60
JAX  74  94  75  92 /  20  40  30  60
SGJ  76  92  76  89 /  20  40  30  60
GNV  73  93  73  91 /  20  50  30  60
OCF  73  92  73  90 /  30  50  30  50

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Shuler/Enyedi/
Hazardous weather outlook, Jun 13, 4:36 AM EDT, 16 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 AM EDT MON JUN 13 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-140915-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
436 AM EDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED AFTERNOON AND EARLY EVENING STORMS ARE EXPECTED MAINLY
ACROSS THE INLAND AREAS OF NORTHEAST FLORIDA. A FEW STORMS MAY BE
STRONG AND PRODUCE STRONG AND GUSTY WINDS IN ADDITION TO FREQUENT
LIGHTNING. HOT AFTERNOON TEMPERATURES IN THE MID TO UPPER 90S
WHEN COMBINED WITH THE HUMIDITY WILL PRODUCE HEAT INDICES
NEAR 105 DEGREES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY. STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE.

AFTERNOON HEAT INDEX VALUES MAY APPROACH 105 DEGREES TUESDAY AND
WEDNESDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 13, 7:31 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT MON JUN 13 2016

GAZ162-140000-
ECHOLS GA-
731 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS COUNTY UNTIL
800 PM EDT...

AT 731 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEEDMORE...OR 9 MILES WEST OF FARGO...MOVING SOUTH AT 10 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
NEEDMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3073 8282 3074 8277 3073 8271 3073 8269
      3072 8267 3073 8267 3072 8264 3072 8262
      3071 8261 3064 8258 3059 8258 3061 8283
TIME...MOT...LOC 2331Z 354DEG 9KT 3068 8272

HESS
Special weather statement, Jun 13, 7:54 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
754 PM EDT MON JUN 13 2016

FLZ022-030-036-140030-
ALACHUA FL-UNION FL-COLUMBIA FL-
754 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA...WESTERN
UNION AND NORTHWESTERN ALACHUA COUNTIES UNTIL 830 PM EDT...

AT 754 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LULU...OR 8 MILES SOUTHEAST OF LAKE CITY...MOVING SOUTHEAST AT 5 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WORTHINGTON SPRING...COLUMBIA...WORTHINGTON SPRINGS...PALESTINE
COMMUNITY...GROVES...LULU...UPLAND PINES...PROVIDENCE...WATERTOWN AND
DUKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3020 8256 3007 8236 2994 8235 2994 8237
      2992 8239 2992 8241 2988 8239 2988 8235
      2987 8235 2986 8258 3007 8271
TIME...MOT...LOC 2354Z 317DEG 5KT 3009 8259

HESS
Special weather statement, Jun 13, 8:10 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
810 PM EDT MON JUN 13 2016

FLZ020-022-030-140045-
UNION FL-COLUMBIA FL-HAMILTON FL-
810 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLUMBIA...SOUTHWESTERN
UNION AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 845 PM EDT...

AT 810 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM LAKE CITY TO PROVIDENCE. THESE STORMS WERE
NEARLY STATIONARY.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...WHITE SPRINGS...COLUMBIA...FIVE POINTS...WATERTOWN...WINFIELD...
UPLAND PINES...SUWANNEE VALLEY AND PROVIDENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3040 8269 3000 8245 2992 8255 2993 8255
      2992 8258 2990 8257 2986 8263 3025 8280
      3034 8280 3034 8283 3038 8285
TIME...MOT...LOC 0010Z 051DEG 1KT 3019 8265 3002 8255

HESS
Special weather statement, Jun 13, 8:41 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
841 PM EDT MON JUN 13 2016

FLZ020-021-140115-
HAMILTON FL-SUWANNEE FL-
841 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUWANNEE AND CENTRAL
HAMILTON COUNTIES UNTIL 915 PM EDT...

AT 841 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SUWANNEE SPRINGS...MOVING NORTHWEST AT 10 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER AND SUWANNEE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3036 8314 3062 8298 3061 8297 3044 8278
      3028 8287
TIME...MOT...LOC 0041Z 115DEG 7KT 3040 8290

HESS
Special weather statement, Jun 13, 8:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EDT MON JUN 13 2016

FLZ021-022-140115-
COLUMBIA FL-SUWANNEE FL-
844 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLUMBIA AND EAST
CENTRAL SUWANNEE COUNTIES UNTIL 915 PM EDT...

AT 844 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE CITY...MOVING NORTHWEST AT 10 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...WHITE SPRINGS...WELLBORN...FIVE POINTS...MCALPIN...WINFIELD...
SUWANNEE VALLEY AND WATERTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3035 8285 3034 8284 3035 8283 3034 8281
      3035 8280 3033 8279 3032 8278 3033 8276
      3032 8275 3032 8274 3033 8273 3024 8258
      3007 8267 3014 8296
TIME...MOT...LOC 0044Z 115DEG 7KT 3019 8270

HESS
Special weather statement, Jun 13, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 PM EDT MON JUN 13 2016

FLZ022-036-140145-
ALACHUA FL-COLUMBIA FL-
921 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLUMBIA AND
NORTHWESTERN ALACHUA COUNTIES UNTIL 945 PM EDT...

AT 921 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HIGH SPRINGS...OR 9 MILES WEST OF WORTHINGTON SPRING. THIS STORM WAS
NEARLY STATIONARY.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
ALACHUA...HIGH SPRINGS AND FORT WHITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2997 8256 2994 8253 2995 8252 2988 8243
      2973 8257 2980 8266 2983 8266 2983 8269
      2986 8273 2988 8275 2989 8275 2990 8276
TIME...MOT...LOC 0121Z 034DEG 2KT 2988 8257

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:10 PM EDTSpecial Weather StatementJAXColumbia35 min
Jun 13, 8:30 PM EDTAreal Flood AdvisoryJAXColumbia90 min
Jun 13, 8:41 PM EDTSpecial Weather StatementJAXHamilton34 min
Jun 13, 8:44 PM EDTSpecial Weather StatementJAXColumbia31 min
Jun 13, 9:30 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia90 min
Jun 13, 9:45 PM EDTSpecial Weather StatementJAXGilchrist45 min
Jun 13, 10:43 PM EDTAreal Flood AdvisoryJAXColumbia92 min
Jun 14, 2:52 PM EDTSpecial Marine WarningJAX83 min
Jun 14, 3:40 PM EDTSpecial Marine WarningJAX35 min
Jun 14, 4:19 PM EDTSpecial Marine WarningJAX56 min
Jun 14, 6:15 PM EDTSpecial Weather StatementJAXSaint Johns45 min
Jun 14, 6:17 PM EDTSpecial Marine WarningJAX58 min
Jun 14, 6:54 PM EDTSpecial Weather StatementJAXFlagler51 min
Jun 14, 7:52 PM EDTSpecial Weather StatementJAXNassau38 min
Jun 14, 1:22 PM EDTSpecial Weather StatementJAXBrantley, Pierce38 min
Jun 14, 1:45 PM EDTSpecial Weather StatementJAXWayne45 min
Jun 14, 1:49 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne41 min
Jun 14, 1:51 PM EDTSpecial Weather StatementJAXWayne39 min
Jun 14, 2:05 PM EDTSevere Thunderstorm WarningJAXWayne25 min
Jun 14, 2:16 PM EDTSpecial Weather StatementJAXGlynn44 min
Jun 14, 2:27 PM EDTSpecial Weather StatementJAXWayne33 min
Jun 14, 2:34 PM EDTSevere Thunderstorm WarningJAXGlynn41 min
Jun 14, 2:59 PM EDTSevere Thunderstorm WarningJAXGlynn46 min
Jun 14, 3:38 PM EDTSpecial Weather StatementJAXCamden52 min
Jun 14, 4:24 PM EDTSpecial Weather StatementJAXCamden66 min
Jun 14, 5:22 PM EDTAreal Flood AdvisoryJAXGlynn3 hr
Jun 14, 6:19 PM EDTSpecial Weather StatementJAXBacon41 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.